MathSciNet Relay Station
MathSciNet bibliographic data
MR2118054 (2005k:65244) 65N30 (65N12)
Chen, Shao-chun; Zhao, Yong-cheng; Shi, Dong-yang Non $C\sp 0$ nonconforming elements for elliptic fourth order singular perturbation problem. J. Comput. Math. 23 (2005), no. 2, 185–198.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement